Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering with Hashimoto's and diabetes, have light periods, elevated TSH, MAT antibodies, taking Duphaston. What should be done?

Hi Dr. Samuel. I have Hashimoto s and diabetes type 1. I am on Euthyrox 0.75 mgs. My periods were heavy and that is why the docotr prescibed me Duphastone from day 5 to day 24 pf my cycle. I have been ob Duphastone for two years and everything was ok. For three months I have had very light periods - only spotting. This month I the bleeding strated on day 14 of my cycle and continued for 2 weeks but my doctor told me to continue taking Duphastone in higher doses 3 tablets a day.My TSH is 1.70 I have MAT antibodies . I am not sure if the bleeding is because of duphastone or because of the Hashimotos. What should I do after I stop Duphastone? What tests need to be done?
Asked On : Mon, 6 Aug 2012
Answers:  0 Views:  58 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor